×

Found 1,032 Documents (Results 1–100)

A posteriori identities for measures of deviation from exact solutions of nonlinear boundary value problems. (English. Russian original) Zbl 1519.35040

Comput. Math. Math. Phys. 63, No. 6, 934-956 (2023); translation from Zh. Vychisl. Mat. Mat. Fiz. 63, No. 6, 896-919 (2023).
MSC:  35B45 47H05 65N15
PDFBibTeX XMLCite
Full Text: DOI

Error control for approximate solutions of a class of singularly perturbed boundary value problems. (English. Russian original) Zbl 1505.65287

Comput. Math. Math. Phys. 62, No. 11, 1799-1816 (2022); translation from Zh. Vychisl. Mat. Mat. Fiz. 62, No. 11, 1822-1839 (2022).
MSC:  65N15 35B25
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software